# SDR CA110922007

- Difficulty date: September 17, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 59,938 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Condition: Cracked
- Location: Cockpit
- Part time: 12,897 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH VIA THE ACARS THAT THEY WERE DIVERTING DUE TO F/O CRACKED WINDSHIELD.  F/O`S WINDSHIELD BEGAN TO CRACK, QRH AND ATB391 WERE REFERENCED AND CREW ELECTED TO DIVERT.  RESULTING IN AN OVERWEIGHT LANDING.  NO EMERGENCY WAS CALLED, BUT THE TRUCKS DID MEET ACFT ON ARRIVAL.  R & R F/O WINDSHIELED IAM AMM 56-11-11, PB 401.
